So yesterday I finally decided to go back to a doctor and seek medicinal help (It has only been 8 months or so, but things were getting kinda intense-hadn't slept in 4 days, was becoming paranoid w some voices, constant fidgeting to the point that my toes and feet were incredibly sore and my tongue and lips were raw, and some fainting spells-panic issues). Just started taking them last night. It immediately put me down, within 15 minutes. Also feel very drowsy and dizzy this morning. I've never been on any of these before and I was wondering what experiences people have had with them, especially pertaining to, but not limited to, how long side effects persisted after the start of the medication. Thoughts?
Hi, I am a newbie also - I am on Lexapro and Trazadone - but not Depakote. I was just recently diagnosed with a disorder - and I was also experiencing some of the same issues - as I write I am chewing on my lips - the Trazadone knocks me out in like 15 to 20 minutes - but it does not keep me asleep for more than 2 - 3 hours. I am on 150 mg tablets, Lexapro 20 mg tablets - I do not have the drowsy effects in the morning because morning comes at 12 and 1 am. I have been on Trazadone for 3 weeks and Lexapro for 3 months - the anxiety is terrible - panic attacks another terrible nightmare.
Have you noticed the trazadone giving you nightmares? It is one of the side effects that I have noticed. We are going to start working on a new medication regimen in the next week.
Thank you for the reply, any information is helpful really because I dont have anyone around that is understanding or knowledgeable in these areas. It has been a week so far and its definitely the depakote that is making me drowsy all day (I have a morning dose of depakote, then all of them at night). Its much stronger than the lithium i was on before. I have also been sleeping all day, I dont know if thats only from the drugs or if it is also from the lack of sleep before hand. I was sleeping 6 or so hours a week for the last few that then culminated in the voices etc.
Regarding the nightmares, I have noticed nightmares, but i was having them before i went kinda nutty too. funny thing is that as soon as i get calmed down a little bit i feel like i dont need the meds anymore, which is why i went off of them in late june last year.